AMS eContent Search Results
Matches for: msc=(30C35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 80 found      Go to page: 1 2 3

[31] S. Rohde. Dimension distortion of hyperbolically convex maps. Proc. Amer. Math. Soc. 135 (2007) 1169-1173. MR 2262922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Arne Ledet and Alexander Yu. Solynin. Conformal mapping and ellipses. Proc. Amer. Math. Soc. 134 (2006) 3507-3513. MR 2240662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Gerald Schmieder. Fixed points of univalent functions II. Proc. Amer. Math. Soc. 134 (2006) 3605-3611. MR 2240673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] I. R. Kayumov. Integral means spectrum and the modified Bessel function of zero order. St. Petersburg Math. J. 17 (2006) 453-463. MR 2167846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Björn Gustafsson, Dmitri Prokhorov and Alexander Vasil'ev. Infinite lifetime for the starlike dynamics in Hele-Shaw cells. Proc. Amer. Math. Soc. 132 (2004) 2661-2669. MR 2054792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] A. F. Beardon and D. Minda. Sphere-preserving maps in inversive geometry. Proc. Amer. Math. Soc. 130 (2002) 987-998. MR 1873771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] S. Rohde. On the theorem of Hayman and Wu. Proc. Amer. Math. Soc. 130 (2002) 387-394. MR 1862117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Richard Greiner and Oliver Roth. On support points of univalent functions and a disproof of a conjecture of Bombieri. Proc. Amer. Math. Soc. 129 (2001) 3657-3664. MR 1860500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Carl H. FitzGerald and Frederick Weening. Existence and uniqueness of rectilinear slit maps. Trans. Amer. Math. Soc. 352 (2000) 485-513. MR 1694289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Igor E. Pritsker. On the local asymptotics of Faber polynomials. Proc. Amer. Math. Soc. 127 (1999) 2953-2960. MR 1605937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Joachim Grispolakis, John C. Mayer and Lex G. Oversteegen. Building blocks for quadratic Julia sets. Trans. Amer. Math. Soc. 351 (1999) 1171-1201. MR 1615975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Gareth McCaughan. A recurrence/transience result for circle packings . Proc. Amer. Math. Soc. 126 (1998) 3647-3656. MR 1327026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Pietro Poggi-Corradini. Angular derivatives at boundary fixed points for self-maps of the disk. Proc. Amer. Math. Soc. 126 (1998) 1697-1708. MR 1443404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Fausto Di Biase, Bert Fischer and Rüdiger L. Urbanke. Twist points of the von Koch snowflake. Proc. Amer. Math. Soc. 126 (1998) 1487-1490. MR 1443822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Swati Sastry. Existence of angular derivative for a class of strip domains . Proc. Amer. Math. Soc. 123 (1995) 1075-1082. MR 1242103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Martin Chuaqui. A unified approach to univalence criteria in the unit disc . Proc. Amer. Math. Soc. 123 (1995) 441-453. MR 1233965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Taneli Huuskonen. Constants are definable in rings of analytic functions . Proc. Amer. Math. Soc. 122 (1994) 697-702. MR 1204378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] David C. Ullrich. Differentiation of Zygmund functions . Proc. Amer. Math. Soc. 117 (1993) 195-197. MR 1146866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Knut Øyma. Harmonic measure and conformal length . Proc. Amer. Math. Soc. 115 (1992) 687-689. MR 1101991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] James T. Rogers. Is the boundary of a Siegel disk a Jordan curve? . Bull. Amer. Math. Soc. 27 (1992) 284-287. MR 1160003.
Abstract, references, and article information   
View Article: PDF

[51] Rodrigo Bañuelos and Charles N. Moore. Mean growth of Bloch functions and Makarov's law of the iterated logarithm . Proc. Amer. Math. Soc. 112 (1991) 851-854. MR 1057948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Massimo Lanza de Cristoforis. Cavitational flows and global injectivity of conformal maps . Trans. Amer. Math. Soc. 323 (1991) 509-527. MR 1040041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Zbigniew Slodkowski. Holomorphic motions and polynomial hulls . Proc. Amer. Math. Soc. 111 (1991) 347-355. MR 1037218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Kenneth Stephenson. Circle packings in the approximation of conformal mappings. Bull. Amer. Math. Soc. 23 (1990) 407-415. MR 1049434.
Abstract, references, and article information   
View Article: PDF

[55] S. Bell. Mapping problems in complex analysis and the $\overline \partial$-problem. Bull. Amer. Math. Soc. 22 (1990) 233-259. MR 1040388.
Abstract, references, and article information   
View Article: PDF

[56] K. Astala and F. W. Gehring. Crickets, zippers and the Bers universal Teichm\"uller space . Proc. Amer. Math. Soc. 110 (1990) 675-687. MR 1028037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Zheng-Xu He. Solving Beltrami equations by circle packing . Trans. Amer. Math. Soc. 322 (1990) 657-670. MR 974518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Johannes Michaliček and Rodolfo Wehrhahn. Parametrization of domains in $\hat{\bf C}$: the logarithmic domains . Trans. Amer. Math. Soc. 320 (1990) 765-777. MR 974521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] David Jerison. Harmonic measure in convex domains. Bull. Amer. Math. Soc. 21 (1989) 255-260. MR 998630.
Abstract, references, and article information   
View Article: PDF

[60] John S. Spraker. Note on arc-length and harmonic measure . Proc. Amer. Math. Soc. 105 (1989) 664-665. MR 956000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 80 found      Go to page: 1 2 3

American Mathematical Society